Octonodula binotella Janse, 1951

Permalink

FAMILY Gelechiidae
SUBFAMILY Gelechiinae
GENUS Octonodula
SPECIES binotella
AUTHORJanse, 1951
ORIGINAL COMBINATION
TYPE LOCALITY 
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S)  
STATUS Species
PUBLICATION Janse A. J. T. 1951. The Moths of South Africa. V. Gelechiadae. - — 5(3):173–300, pls. 89–136.
PAGINATION

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
Namibia   Janse A. J. T. 1951. The Moths of South Africa. V. Gelechiadae. - — 5(3):173–300, pls. 89–136.  

Host Plants

Unknown